U.S. doctors online nowAsk doctors free
South Africa
A 44-year-old female asked:

started mtx meds for lupus - on 4th dose - had riling upper abdo pain - had to curl up on couch to get relief, on 5th dose - bp drop, queasy chest?

1 doctor answer1 doctor weighed in
Dr. Ronald Krauser
Rheumatology 52 years experience
See details: The Methotrexate is likely causing the GI issues. Speak with the doctor who prescribed it. Switching to the subcutaneous form will likely resolve the GI issues.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 28, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.